Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Fungal infection on the stomach, having asthma, weakness, and problem in breathing. Cause and treatment?

hi i am zulfiqar alam i have problem of fungal attack near my stomach from last 3 months and due to this i suffer from ashtima problem in fect i have no problem of ashtama but still my saans was out of control now i feel that it burn and i feel weakness and my whole body feel weakness.and i am un able to breathe properly some thing wrong with this although all my medical reports are right.plz answer.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
WE DONT DIAGNOSE IT FROM HISTORY ONLY ASIT CAN BE ALLERGY AND ALLERGY CAN ATTACK SKIN AND RESPIRATORY SYSTEN
ALLERGY CAN DEVELOP AT ANY TIME AT ANY AGE WITH ANY SUBSTANCE
YOU YOU CAN START WIH FORCAN 150 MG ONCE A WK FOR 6 WK
TAKE INGULAR 10 MG BD
SYPVENTROLIN 1/2 TSF BD
AND ANTACID
APPLY QUADERIDERM ON AFFECTED SKIN IT WILL COVER ALLERGY AND FUNGAL
CONTINUE ANTI ALLERGICS FOR 3 WK ANDSTOP
FORCAN 150 TO BE CONTD FOR 6 WK
IF THERE IS RECURENCE CAN POS AGAIN FOR ADVISE
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor